# SDR 05FDEA01778

- Difficulty date: July 2, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,593 hours, 27,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 24 HAS CORROSION AT 500 TO 520 AND STA 620. REMOVED AND REPLACED   SEAT TRACK IAW SRM 53-10-5 FIG 1 PG 4
